U.S. doctors online nowAsk doctors free
Palmdale, CA
A 41-year-old female asked:

I have stopped taking lexapro (escitalopram) 10 mg 20 days ago to get pregnant but now i'm feeling depressed, anxious, v. nervous and got red spots on my legs, w to d?

2 doctor answers2 doctors weighed in
Dr. Carla Enriquez
Pediatrics 51 years experience
Talk to doc: Consult your doctor and OB to decide if staying on Lexapro (escitalopram) outweighs the risks of using it for you and your pregnancy.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 33 years experience
Lexapro/Pregnant: Your ob/gyn. Can coordinate your tx with your psychiatrist or pcp to monitor your meds. Throughout your pregnancy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.